Xtreme Tren gyno?
- 06-18-2009, 01:36 AM
Xtreme Tren gyno?
i just started taking my xtreme tren and am currently on day 3
i have only taken 5 pills so far (total) and i believe i might have some gyno coming. my left nipple feels slightly sensitive. it only seems to feel sensitive about a couple hours or so after i take my pill, and sensitivity goes away until the next pill again. will the sensitivity slowly dwindle or wane away? could it be my body just getting used to the prohormone?
i am 6'2"
21 years old
and i have taken two cycles of m drol and a cycle of epistane before and have never had a gyno problem
- 06-18-2009, 04:37 AM
i doubt taking tren for 3 days will already get ya puffy nibs but if you feel some water around ur nipple you gotta hurry up and get some nolva and start off w/ 40mg to kill taht shiet.
- 06-18-2009, 09:53 AM
06-18-2009, 12:57 PM
thats what i thought, it cant be gyno already. but if and when i do get the nolva, can i continue to take the xtreme tren?
sorry guys im fairly new to all this
06-18-2009, 01:42 PM
you need some L-dopa or 1-carboxy for the rest of your cycle. dose it at night. this will help keep gyno at bay, though as posted above, gyno takes more than 3 days to get. if it ain't painful, it ain't gyno. still, L-dopa or 1-carboxy will help keep you safer. having run tren twice, i can tell you i've never experienced what you're going through, so you need to take some precautions.
your other option is to just stop the cycle, since you're fairly early in.
06-18-2009, 02:20 PM
you say your fairly new to this too. is this your first cycle? i purchased tren and haven't started it yet but everywhere i look now they advise not to use it for a first time cycle because the potency. let me know how it goes
06-18-2009, 02:50 PM
Check if you have any lumps under your nipples. its too early for you to actually have gyno but you might have precursors to it. puffy nips, and lumps under the nipples. if so get some AI and start taking it before the infamous gyno strikes death upon flat nips ha.
06-18-2009, 03:48 PM
Its not gyno. . .yet....Its you body noticing a change in hormones. If you want to stay gyno free discontinue the use of this product until you have the proper support supps to combat this problem.
06-18-2009, 05:30 PM
rook, I dont think tren is anything too crazy to run a responsible first cycle with. Just make sure you dose it right, (prob like 60-90mgs a day) and youll be fine. Take your support supps, drink plenty of water and train, train, train.
tren isnt anything like mdrol or pplex
06-18-2009, 05:43 PM
if your haveing trouble with it contact these idiots
hahahahahaha wtf!? i swear everyones out to make an extra buck these days, its pathetic that their resulting to this stuff now
Eat Clean. Train Dirty.
06-18-2009, 06:12 PM
06-19-2009, 01:52 AM
06-19-2009, 01:52 AM
06-19-2009, 05:27 AM
06-19-2009, 12:28 PM
06-19-2009, 01:44 PM
06-19-2009, 02:18 PM
06-19-2009, 03:23 PM
06-19-2009, 03:49 PM
06-19-2009, 05:34 PM
06-19-2009, 08:40 PM
What I meant by that post is that I think rook988 is talking about real *injectable* trenbolone, not talking about the "prohormone." In the thread he made he's talking about if he has to run it with test.
06-19-2009, 09:50 PM
06-19-2009, 10:01 PM
dude i did a cycle of british dragon dbol a few years ago and i was maybe a week into it and one of my nips became really sensitive, maybe i shouldn't have done this, but a buddy who had done the same cycle told me to give it a few days before i started nolva and see if it got worse. about 3-4 days later it just went away and i've never had a problem since. i don't know dude, i'm no doctor. wish you the best of luck though
06-20-2009, 02:45 PM
06-21-2009, 12:32 PM
Similar Forum Threads
- By gtgamemu in forum Supplement LogsReplies: 6Last Post: 06-18-2009, 02:49 PM
- By gtgamemu in forum SupplementsReplies: 3Last Post: 06-18-2009, 03:14 AM
- By Suzukiz400kid in forum AnabolicsReplies: 7Last Post: 03-04-2009, 04:30 PM
- By lashur in forum Post Cycle TherapyReplies: 14Last Post: 02-07-2009, 06:57 AM
- By lethaltricks in forum SupplementsReplies: 7Last Post: 05-11-2007, 09:50 PM